Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ L^p$ estimates for the Bergman projection on some Reinhardt domains


Author: Zhenghui Huo
Journal: Proc. Amer. Math. Soc. 146 (2018), 2541-2553
MSC (2010): Primary 32A25, 32A36, 32A07
DOI: https://doi.org/10.1090/proc/13932
Published electronically: January 26, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain $ L^p$ regularity for the Bergman projection on some Reinhardt domains. We start with a bounded initial domain $ \Omega $ with some symmetry properties and generate successor domains in higher dimensions. We prove: If the Bergman kernel on $ \Omega $ satisfies appropriate estimates, then the Bergman projection on the successor is $ L^p$ bounded. For example, the Bergman projection on successors of strictly pseudoconvex initial domains is bounded on $ L^p$ for $ 1<p<\infty $. The successor domains need not have smooth boundary nor be strictly pseudoconvex.


References [Enhancements On Off] (What's this?)

  • [BŞ12] David Barrett and Sönmez Şahutoğlu, Irregularity of the Bergman projection on worm domains in $ \mathbb{C}^n$, Michigan Math. J. 61 (2012), no. 1, 187-198. MR 2904008, https://doi.org/10.1307/mmj/1331222854
  • [CD06] Philippe Charpentier and Yves Dupain, Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form, Publ. Mat. 50 (2006), no. 2, 413-446. MR 2273668, https://doi.org/10.5565/PUBLMAT_50206_08
  • [Che17] Liwei Chen, The $ L^p$ boundedness of the Bergman projection for a class of bounded Hartogs domains, J. Math. Anal. Appl. 448 (2017), no. 1, 598-610. MR 3579901, https://doi.org/10.1016/j.jmaa.2016.11.024
  • [CZ16] Debraj Chakrabarti and Yunus E. Zeytuncu, $ L^p$ mapping properties of the Bergman projection on the Hartogs triangle, Proc. Amer. Math. Soc. 144 (2016), no. 4, 1643-1653. MR 3451240, https://doi.org/10.1090/proc/12820
  • [EL08] Dariush Ehsani and Ingo Lieb, $ L^p$-estimates for the Bergman projection on strictly pseudoconvex non-smooth domains, Math. Nachr. 281 (2008), no. 7, 916-929. MR 2431567, https://doi.org/10.1002/mana.200710649
  • [EM16] L. D. Edholm and J. D. McNeal, The Bergman projection on fat Hartogs triangles: $ L^p$ boundedness, Proc. Amer. Math. Soc. 144 (2016), no. 5, 2185-2196. MR 3460177, https://doi.org/10.1090/proc/12878
  • [EM17] L. D. Edholm and J. D. McNeal, Bergman subspaces and subkernels: degenerate $ L^p$ mapping and zeroes, J. Geom. Anal. 27 (2017), no. 4, 2658-2683. MR 3707989
  • [Fef74] Charles Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1-65. MR 0350069, https://doi.org/10.1007/BF01406845
  • [Huo17] Zhenghui Huo, The Bergman kernel on some Hartogs domains, J. Geom. Anal. 27 (2017), no. 1, 271-299. MR 3606552, https://doi.org/10.1007/s12220-016-9681-3
  • [LS12] Loredana Lanzani and Elias M. Stein, The Bergman projection in $ L^p$ for domains with minimal smoothness, Illinois J. Math. 56 (2012), no. 1, 127-154 (2013). MR 3117022
  • [McN89] Jeffery D. McNeal, Boundary behavior of the Bergman kernel function in $ {\bf C}^2$, Duke Math. J. 58 (1989), no. 2, 499-512. MR 1016431, https://doi.org/10.1215/S0012-7094-89-05822-5
  • [McN94a] Jeffery D. McNeal, The Bergman projection as a singular integral operator, J. Geom. Anal. 4 (1994), no. 1, 91-103. MR 1274139, https://doi.org/10.1007/BF02921594
  • [McN94b] Jeffery D. McNeal, Estimates on the Bergman kernels of convex domains, Adv. Math. 109 (1994), no. 1, 108-139. MR 1302759, https://doi.org/10.1006/aima.1994.1082
  • [MS94] J. D. McNeal and E. M. Stein, Mapping properties of the Bergman projection on convex domains of finite type, Duke Math. J. 73 (1994), no. 1, 177-199. MR 1257282, https://doi.org/10.1215/S0012-7094-94-07307-9
  • [NRSW88] Alexander Nagel, Jean-Pierre Rosay, Elias M. Stein, and Stephen Wainger, Estimates for the Bergman and Szegő kernels in certain weakly pseudoconvex domains, Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 1, 55-59. MR 919661, https://doi.org/10.1090/S0273-0979-1988-15598-X
  • [PS77] D. H. Phong and E. M. Stein, Estimates for the Bergman and Szegö projections on strongly pseudo-convex domains, Duke Math. J. 44 (1977), no. 3, 695-704. MR 0450623
  • [Zey13] Yunus E. Zeytuncu, $ L^p$ regularity of weighted Bergman projections, Trans. Amer. Math. Soc. 365 (2013), no. 6, 2959-2976. MR 3034455, https://doi.org/10.1090/S0002-9947-2012-05686-8
  • [Zhu05] Kehe Zhu, Spaces of holomorphic functions in the unit ball, Graduate Texts in Mathematics, vol. 226, Springer-Verlag, New York, 2005. MR 2115155

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A25, 32A36, 32A07

Retrieve articles in all journals with MSC (2010): 32A25, 32A36, 32A07


Additional Information

Zhenghui Huo
Affiliation: Department of Mathematics, Washington University in St. Louis, 1 Brookings Drive, St. Louis, Missouri 63130
Email: huo@math.wustl.edu

DOI: https://doi.org/10.1090/proc/13932
Keywords: Bergman projection, Bergman kernel, $L^p$ boundedness, Reinhardt domain
Received by editor(s): March 15, 2017
Received by editor(s) in revised form: August 20, 2017, August 24, 2017, and August 25, 2017
Published electronically: January 26, 2018
Communicated by: Harold P. Boas
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society